| Model Number |
8404ZX |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the c mac monitor froze and restarted to the start up screen.The procedure was completed successfully with a surgical prolongation of less than 15 minutes.No negative impact in state of health reported.
Additional Manufacturer Narrative
Additional information is provided in section d9.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: during the technical inspection by the manufacturer, the fault description provided by the customer could be confirmed.The following defects were found in total: · device freezes during start-up · processor board defective · front of casing damaged · power socket cover missing · battery older than 2 years, replaced as a precaution · warranty seal broken the correct handling of the device is described in the ifu in detail.The technical inspection revealed that the processor board is defective and the front of the housing shows damage, which is likely due to improper use.In addition, the warranty seal has been broken and the cover of the power socket is no longer present.Therefore, the most likely cause is user error.The event is filed under internal karl storz complaint id: (b)(4).